After I started taking Calcium, Magnesium and B-Complex 3 days ago, I had a high pitched ringing in my ears. I thought that B-Complex had something to do with it...After I stop taking the B-Complex and still continue to take Calcium & Magnesium, the ringing is still there. I did more research on the side effects of Calcium and Magnesium and found that Magnesium and Calcium could be casuing my ringing ears. So I am stopping all of the supplements as of today. I will let you know by the end of the week if the ringing has stopped. I never had ringing like this before until I started taking these supplements. Strange that when I was researching ringing in ears I found that most people say take these supplements to stop the ringing.
So read below and I hope this helps anyone.
Common side effects of Magnesium Salicylate/Phenyltoloxamine:
Severe side effects of Magnesium Salicylate/Phenyltoloxamine may include:
Drowsiness; dry mouth, nose, or throat; heartburn; nausea; thickening of mucus in the nose and throat; upset stomach.
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or black stools; confusion; dark urine or pale stools; decreased urination; diarrhea; difficulty swallowing; dizziness; hearing loss; hoarseness; persistent sore throat or other signs of infection; ringing in the ears; severe stomach pain; unusual bruising or bleeding; unusual tiredness; vomiting.
Post Edited (mooredb) : 9/26/2007 8:33:05 AM (GMT-6)